# SDR AALA20101027MIA01

- Difficulty date: October 27, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 34,359 hours, 13,980 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Screw
- Condition: Loose
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

MIA - FUEL REPORTED COMING FROM LEFT WING AFTER TAKEOFF.  EMERGENCY DECLARED RETURNED MIA LANDED WITHOUT INCIDENT.  TRANSFERRED FUEL OUT OF AND INTO LEFT AND RIGHT MAIN TANKS TO VERIFY PROPER VALVE OPERATION.  ALL OK.  FOUND EVIDENCE OF FUEL SEEPAGE AROUND LEFT MAIN TANK VENT PLATE.  SECURED SEVERAL LOOSE SCREWS.  NO LEAKS NOTED.  SYSTEM GROUND CHECK NORMAL OPERATION.
